# SDR 97UAL900295

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Graphic Gen
- Part number: 3163HNP00804
- Condition: Malfunctioned
- Location: E/E Compt
- Component: Honeywellboe
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN AND FIRST OFFICER NAVIGATION DISPLAYS BLANKED SIMULTANEOUSLY FOR APPROXIMATELY FOUR MINUTES JUST AFTER RECEIVING TCAS ADVISORY.  OTHER AIRCRAFT 1000 FEET ABOVE.  DISPLAYS RECOVERED AFTER OTHER AIRCRAFT CLIMBED TO HIGHER ALTITUDE.  *S/D*  INVESTIGATION OF AIMS CORE PROCESSING MODULE/GRAPHICS GENERATOR (3163-HNP-008-04) DISPLAYS FUNCTION BITE DUMP SHOWED A SOFTWARE DIVIDE BY ZERO, CAUSED BY THE 'DISPLAYS' PARTITION'S INABILITY TO CALCULATE AN ARC AT THE CLOSE MAP RANGE SET ON THE CAPTAIN'S EFIS CONTROL PANEL.  SOFTWARE CORRECTION IS INCLUDED IN THE BLOCKPOINT '97 AIMS VERSION.  RETROFIT SERVICE BULLETIN RELEASE IS PENDING.
